×

Found 142 Documents (Results 1–100)

100
MathJax

Supersingular twisted Edwards curves over prime fields. II: Supersingular twisted Edwards curves with the \(j\)-invariant equal to \(66^3\). (English. Russian original) Zbl 1487.11060

Cybern. Syst. Anal. 55, No. 5, 731-741 (2019); translation from Kibern. Sist. Anal. 2019, No. 5, 35-46 (2019).
MSC:  11G20 14H25
PDF BibTeX XML Cite
Full Text: DOI

Supersingular twisted Edwards curves over prime fields. I: Supersingular twisted Edwards curves with \(j\)-invariants equal to zero and \(12^3\). (English. Russian original) Zbl 1443.11116

Cybern. Syst. Anal. 55, No. 3, 347-353 (2019); translation from Kibern. Sist. Anal. 2019, No. 3, 3-10 (2019).
MSC:  11G20 14H25
PDF BibTeX XML Cite
Full Text: DOI

Legendre curves in the unit spherical bundle over the unit sphere and evolutes. (English) Zbl 1362.58022

Nabarro, Ana Claudia (ed.) et al., Real and complex singularities. XIII international workshop on real and complex singularities, São Carlos, Brazil, July 27 – August 8, 2014 in honor of María del Carmen Romero Fuster’s 60th birthday. Proceedings. Providence, RI: American Mathematical Society (AMS); Madrid: Real Sociedad Matemática Española (RSME) (ISBN 978-1-4704-2205-9/pbk; 978-1-4704-3558-5/ebook). Contemporary Mathematics 675, 337-355 (2016).
MSC:  58K05 53A40 53D35
PDF BibTeX XML Cite
Full Text: DOI Link

On some classes of curves in contact pseudo-Hermitian 3-manifolds. (English) Zbl 1258.53056

Mihai, Adela (ed.) et al., Riemannian geometry and applications. Proceedings of the international conference – RIGA, Bucharest, Romania, May 10–14, 2011. Bucureşti: Editura Universităţii din Bucureşti (ISBN 978-606-16-0053-3/pbk). 229-238 (2011).
MSC:  53C40 53D10 53B35
PDF BibTeX XML Cite

A weak KAM theorem; from finite to infinite dimension. (English) Zbl 1196.37114

Ambrosio, Luigi (ed.), Optimal transportation, geometry and functional inequalities. Lectures of the school on the theory of optimal transportation and its applications, Pisa, Italy, 2008. Pisa: Edizioni della Normale (ISBN 978-88-7642-373-4/pbk). Centro di Ricerca Matematica Ennio De Giorgi (CRM) Series (Nuova Serie) 11, 45-72 (2010).
MSC:  37K55 49J40
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software